# SDR RAIA00706034

- Difficulty date: July 23, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 14,318 hours, 12,409 cycles
- Engine: Allsn AE3007A
- Engine time: 15,115 hours, 14,608 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7890 - SAT - AUTOMATIC TAKEOFF THRUST CONTROL SYSTEM MESSAGE "NO MARGIN-E1 N1 FLUCTUATION.  MAINTENANCE DEFERRED E1."  MAINTENANCE DEFERRED E1 FULL AUTHORITY DIGITAL ELECTRONIC CONTROL PER MEL.
